# SDR 08FDEA01521

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door Frame
- Condition: Cracked
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE ASSY; LOWER INTERNAL FRAME IS CRACKED AT THE FWD CORNER.  NEW SERVICEABLE SLIDE RECEIVED. INSTALLED ON WIC 68S5001CP.
